# SDR DALA2017013100856

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 39,834 hours, 33,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER LANDING GEAR LOWERED, THE PARKING BRAKE ILLUMINATED, QRH PROCEDURE COMPLIED WITH.  TROUBLESHOT. REMOVED AND REPLACED SWITCH S1-130 AND AACU IAW MM  OPERATION CHECKS GOOD.
